Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

continual sinus, staph infection, headache, back pains, laziness, white pus on tonsils, argentyn,

I have continual sinus problems. I have had several sinus operations and finished up with Staph infection after the last one but I still feel the same nothing has changed. I feel lousy most of the time, i.e. middle of my back hurts, head hurts with yellow pus coming from the nose . Cheeks hurt, head hurts when I lower it. I now have continous white pus on the tonsils which never goes away. Today I feel really foggy and clogged up and shaky again. I am trying to treat myself now with Argentyn 23 and sinus pax as i get no further with the doctors. The argentyn is too expensive to keep buying in this way as it isn t available on prescription. I would appreiciate it if you have any further advice you could offer? Tried almost everything now.....unless it is something to do with the tonsils.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
It is not cler if you are having allergis rhinitis which may be a cause of chronic sinusitis.Or it may be fungal sinusitis that may be your problem.You actually need to see a different ENT surgeon,take a repeat CTSCAN TO DECIDE WHAT YOUR PROBLEM IS.fUNGAL SINUSITIS IS VERY RESISTANT TO TREEAT.pROBABLY YOU HAVE SUPERADDED BACTERIAL INFECTION TOO.You may try a course of this which I have found very effective for most of my chronic sinusitis patients..Twice daily dose of Ofloxacin -Ornidazole for 2-3 weeks,the trade names of these drugs may be different in your I shall give molecular names.Also 5 days of Piroxicam 20mg twice daily,a Levocetrizine tab.nightly for 2 weeks,and twice daily nasal drops with head well-tilted back followed 5mins later with steam inhalation.This is likely to give you may continue the levocetrizine for 2 weeks more.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor